Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A Study on Scale Free Social Network Evolution Model with Degree Exponent < 2 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 1, 页码: 87-99
Authors:  Li, Zhenpeng;  Tang, Xijin
Favorite  |  View/Download:97/0  |  Submit date:2020/05/24
Poisson distribution  scale-free network  social network  
Induced Subgraph in Random Regular Graph 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2008, 卷号: 21, 期号: 4, 页码: 645-650
Authors:  Xiao, Lan;  Yan, Guiyang;  Wu, Yuwen;  Ren, Wei
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Induced subgraph  Poisson distribution  random regular graph  strictly balanced  thresh-old